# SDR 08FDEA04617

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 18,889 hours, 10,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275349200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUIDE BROKE AT POS 9L WITH FLOOR DAMAGE REMOVED DAMAGED SECTION AT FLOORBEAM FRAME 64 BETWEEN SEAT TRACK NR 3 LT AND NR 4 LT AND REPAIRED IAW FEDEX EA 6-5310-117443, RELEASE DATE 11/14/07.
